# SDR AALA202001169004

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 52,184 hours, 31,843 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 47,753 hours, 28,421 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 575124
- Condition: Slow
- Location: Nr 1
- Part time: 47,753 hours, 28,421 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ROLLING TAKEOFF, ADVANCED THRUST LEVERS NR 2 WENT RIGHTUP TO 50 % NR 1 HAD A 2-3 SECOND DELAY. WE DISCONTINUED TAKEOFF. ON SECOND ATTEMPT WE DID A STATIC TAKEOFF. SAME RESULT. ONCE ENGINES STABILIZED THRUST WAS ADVANCED AND NO FURTHER LAG NOTED. LAG WAS FROM INITIAL THRUST SETTING 50% UNTIL STABILIZED. ADVANCING TOFLEX NO LAG NOTED. ACCOMPLISHED POWER ASSURANCE CHECK ON BOTH ENGINESS AND ACCEL CHECK IAW AMM 71-00-00. FOUND BOTH ENGINES TO BE WITHIN LIMITS. OKFOR SERVICE
